MAUDE Adverse Event Report: RICHARD WOLF GMBH SHARK/S-LINE; CUTTING ELECTRODE BIPO 24FR 12/30°

RICHARD WOLF GMBH SHARK/S-LINE; CUTTING ELECTRODE BIPO 24FR 12/30°
Model Number 46221313
Medical Device Problem Codes Melted (1385); Overheating of Device (1437)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 04/25/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The provider claimed that the foot pedal for erbe, model vio 300d (non-richard wolf device), failed to charge and inadvertently produced high temperature that caused overheating and resulted into melting of the electrode, cutting electrode bipo 24fr 12/30°, part id: 4622.1313, lot#: 21004634 (richard wolf).The malfunction occurred during the cystoscopy with transurethral prostatectomy (turp) procedure.The event was likely caused by the foot pedal for erbe, model vio 300d.Richard wolf consider this matter as "reportable malfunction".
 
Event or Problem Description
Richard wolf medical instruments corporation (rwmic) received a medsun report: (b)(4), regarding an issue with a cutting electrode bipo 24fr 12/30°, part id: 4622.1313, lot#: 21004634.According to the medsun report, "provider noted issues with foot pedal for erbe not charging electrode, then would heat suddenly.Loop broke/melted, and scope set up removed.Tech struggled to unseat electrode from resectoscope.Team changed to 12-degree scope to complete case." original intended procedure: cystoscopy with transurethral prostatectomy.
 
Additional Manufacturer Narrative
This follow-up report is in response to a request received by richard wolf gmbh from an fda (mdr data system team) regarding a related report information that was not included in the corresponding block h10 of medwatch form 3500a.

Brand Name
SHARK/S-LINE
Common Device Name
CUTTING ELECTRODE BIPO 24FR 12/30°
Manufacturer (Section D)
RICHARD WOLF GMBH
pforzheimer strasse 32
d-75438 knittlingen, germany
GM 
Manufacturer (Section G)
RICHARD WOLF GMBH
pforzheimer strasse 32
knittlingen, germany 75438
GM   75438
Manufacturer Contact
valentin felsing
pforzheimer strasse 32
knittlingen, germany 75438
GM   75438
MDR Report Key20358341
Report Number9611102-2024-00031
Device Sequence Number20836127
Product Code FAS
UDI-Device Identifier04055207048856
UDI-Public04055207048856
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K062720
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number46221313
Device Catalogue Number4622.1313
Device Lot Number21004634
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/12/2024
Supplement Date Received by Manufacturer10/21/2024
Initial Report FDA Received Date10/03/2024
Supplement Report FDA Received Date10/22/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/10/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ERBE MODEL VIO 300D.(NON-RICHARD WOLF DEVICE).
Patient Age74 YR
Patient SexMale